# SDR YENA201712060982

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 28,763 hours, 9,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 108237
- Condition: Failed
- Location: Cabin
- Part time: 28,751 hours, 9,612 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 225, JFK-TPA. EMERGENCY LIGHT FAILS TEST. R&R EMERGENCY LIGHT BATTERY AT EPSU 10WL BITE AND OPS CKS GOOD IAW AMM 33-51-38.
